# SDR SWAA2012041303109

- Difficulty date: March 23, 2012
- Submitted: April 13, 2012
- Operation: Air carrier
- Aircraft: N361SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26572
- Aircraft time: 64,759 hours, 54,990 cycles
- System (JASC): 5711 · Wing Spar
- Part: Fitting
- Part number: 6545321
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING OUTER WING REAR SPAR FITTING CORRODED.  REMOVED AND REPLACED FITTING PER SRM AND DWG.
